On approximation of solutions of some singular elliptic boundary value problems
Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 34-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_1_a6,
author = {A. A. Katrahova},
title = {On approximation of solutions of some singular elliptic boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {34--37},
year = {1979},
volume = {249},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a6/}
}
A. A. Katrahova. On approximation of solutions of some singular elliptic boundary value problems. Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 34-37. http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a6/